View Full Version : Ritalin Patch? Anyone try it?


harleyless
06-15-07, 08:53 PM
Has anyone tried the Ritalin patch? My pdoc says we may go this route if the increase in my Strattera doesn’t do the trick. He is apprehensive about normal stimulants do to my past issues of substance abuse...I'm just wondering if anyone has had success with the patch.<O:p</O:p

<O:p</O:p

Thanks!<O:p</O:p

Edward
06-15-07, 09:43 PM
The name of this medicinal patch is Daytrana, and there's a forum about it by the way

It's without a doubt the best delivery system in any ADHD med, you put it on, it works all day, no troughs to peaks, and then you take it off 2 hours before you sleep and that's that

Also if for somereason you have a bad reaction to stimulants, you can take it off right when you experience the bad reaction, but if you had swallowed a pill of Ritalin Extended Release, you'd have to wait many hours before you could stop experiencing the ritalin

You're Dr sound's like a smart man, i say just skip the strattera and go for the daytrana (unless you have a great reaction to strattera or something, but with the side effects of strattera, i doubt you are)

harleyless
06-16-07, 08:37 PM
The name of this medicinal patch is Daytrana,......

You're Dr sound's like a smart man, i say just skip the strattera and go for the daytrana (unless you have a great reaction to strattera or something, but with the side effects of strattera, i doubt you are)

I had no idea Daytrana was the name of this patch. I will look it up. Thanks!

As for the Strattera, it worked initially then stopped. My doc upped the dosage, then it was ok for a while then stopped. Now he wants to try the 80 to 100 mg range and see what happens. I have a feeling the patch is in my future...Thanks again.

JR1973
06-22-07, 12:41 PM
I tried Daytrana for a few weeks hoping it would get around the peaks and valleys of meds like Ritalin LA, Focalin XR and to some extent, Concerta.
It's a damn effective medication if you can tolerate methylphenidate. My problem is that methylphenidate is like a tranquilizer. The stuff just knocks me out, really bad. Leave the patch on all day for 12 hours of continous dosing. I also didn't have luck with wearing it on the hip area. Much better luck with the upper arm/shoulder areas.

I just don't get it how a stimulant can do this sorta thing?

Oh well. Give it a try and good luck.

J